Previous |  Up |  Next


Title: Nonhomogeneous birth-death processes with constant ratio of rates (English)
Author: Horálek, Vratislav
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 11
Issue: 4
Year: 1966
Pages: 296-302
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
Summary: This paper investigates nonhomogeneous birth-death process in which the ratio of rates is constant throughout the open interval $(0,\infty)$. (English)
Keyword: mathematical biology
MSC: 60-67
idZBL: Zbl 0161.39705
idMR: MR0214152
DOI: 10.21136/AM.1966.103032
Date available: 2008-05-20T17:36:04Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] D. G. Kendall: On the generalized birth and death process.Ann. Math. Statistics 19 (1948), 1-15. Zbl 0032.17604, MR 0024091, 10.1214/aoms/1177730285
Reference: [2] M. S. Bartlett: An Introduction to Stochastic Processes with Special Reference to Methods and Applications.Cambridge University Press 1955. Zbl 0068.11801, MR 0068772
Reference: [3] V. Horálek: On some types of nonhomogeneous birth-immigration-death processes.Aplikace matematiky 9 (1964), 421-434. MR 0185678


Files Size Format View
AplMat_11-1966-4_7.pdf 1.111Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo